American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Evgeny A. Poletsky. Approximation by harmonic functions. Trans. Amer. Math. Soc. 349 (1997) 4415-4427. MR 1443888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alexander J. Izzo. Uniform algebras generated by holomorphic and pluriharmonic functions . Trans. Amer. Math. Soc. 339 (1993) 835-847. MR 1139494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hà Huy Khoái and Nguyen Văn Khuê. Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras . Trans. Amer. Math. Soc. 330 (1992) 503-508. MR 1025755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Håkan Hedenmalm. Outer functions in function algebras on the bidisc . Trans. Amer. Math. Soc. 306 (1988) 697-714. MR 933313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gustavo Corach and Fernando Daniel Suárez. Dense morphisms in commutative Banach algebras . Trans. Amer. Math. Soc. 304 (1987) 537-547. MR 911084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward Bierstone and Pierre D. Milman. Ideals of holomorphic functions with $C\sp \infty$ boundary values on a pseudoconvex domain . Trans. Amer. Math. Soc. 304 (1987) 323-342. MR 906818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Reinhold Meise and B. Alan Taylor. Splitting of closed ideals in $({\rm DFN})$-algebras of entire functions and the property $({\rm DN})$ . Trans. Amer. Math. Soc. 302 (1987) 341-370. MR 887514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zbigniew Slodkowski. On bounded analytic functions in finitely connected domains . Trans. Amer. Math. Soc. 300 (1987) 721-736. MR 876475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jacques Chaumat and Anne-Marie Chollet. Dimension de Hausdorff des ensembles de z\'eros et d'interpolation pour $A\sp \infty(D)$ . Trans. Amer. Math. Soc. 299 (1987) 95-114. MR 869401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William R. Zame. Holomorphic convexity of compact sets in analytic spaces and the structure of algebras of holomorphic germs . Trans. Amer. Math. Soc. 222 (1976) 107-127. MR 0425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William R. Zame. Analytic structure in some analytic function algebras . Trans. Amer. Math. Soc. 203 (1975) 215-226. MR 0445005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric P. Kronstadt. Interpolating sequences in polydisks . Trans. Amer. Math. Soc. 199 (1974) 369-398. MR 0417451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Sibony and J. Wermer. Generators for $A(\Omega )$ . Trans. Amer. Math. Soc. 194 (1974) 103-114. MR 0419838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. Alexander. Volumes of images of varieties in projective space and in Grassmannians . Trans. Amer. Math. Soc. 189 (1974) 237-249. MR 0357850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William R. Zame. Algebras of analytic germs . Trans. Amer. Math. Soc. 174 (1972) 275-288. MR 0313545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Laurence D. Hoffmann. Radial limit sets on the torus . Trans. Amer. Math. Soc. 171 (1972) 283-290. MR 0330934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1